# SDR UIEA2021051701138

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 83,997 hours, 12,506 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Relay
- Condition: Faulted
- Location: Fwd Crossfeed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CROSSFEED VALVE INOP.( TRANSFERRED TO MDDR 146979 IAW MEL 28-22-03B, CAT C.  REMOVED AND REPLACED RELAY K2152 IAW FIM 28-22 FT 821 AND WDM 28-22-31, OPS CHECK GOOD. THIS CLEARS DMI 146979. MCC NOTIFIED.  )
